On the existence of an invariant manifold for weakly nonlinear matrix differential equations

Authors

  • V. V. Lipchan

Abstract

For a system of nonlinear matrix differential equations with small parameter, we establish conditions of the existence of an invariant manifold in terms of the Green function.

Published

25.03.1996

Issue

Section

Short communications

How to Cite

Lipchan, V. V. “On the Existence of an Invariant Manifold for Weakly Nonlinear Matrix Differential Equations”. Ukrains’kyi Matematychnyi Zhurnal, vol. 48, no. 3, Mar. 1996, pp. 422-4, https://umj.imath.kiev.ua/index.php/umj/article/view/5340.